# SDR USAA2013090500012

- Difficulty date: August 30, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 60,988 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q3 CHECK,  CRACK ON FRAME WEB AT BS 947.5, S15R.  REPAIRED FRAME IAW DWG 65-46561.
